# SDR DALA2019022521182

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 71,695 hours, 18,283 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 WING AIR CB POPPED WHEN SELECTED. RESET CB ONCE AND IT POPPED A SECOND TIME.   C/W NO GO ODI CHECKLIST STEP 1 AND STEP 2. ALL WORKING CHKS OK AT P37 PANEL. FOUND LT ANTI ICE VALVE WITH HIGH RESISTANCE. REMOVED LT WING ANTI ICE VALVE PER B757 AMM 30-11. INSTALLED LT WING ANTI ICE VALVE PER B757 AMM 30-11-02. OPS CHK GOOD. (5562650)
